By Topic

An Holistic Framework for Regular Virtual Topology Design

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Komolafe, O. ; Glasgow Univ., Glasgow ; Harle, D.

A bifurcated approach is typically adopted to the regular virtual topology design problem. By exploiting key metrics that affect optimization solutions, it is shown that easily computed parameters, pertaining to the spread in inter-nodal distances and the spread in inter-nodal traffic, are descriptive and appropriate means to characterize problem inputs, the physical topology and the traffic matrix. The juxtaposition between these parameters and the optimization results is explored, culminating in the development of a novel holistic framework for regular virtual topology design. This framework offers the possibility of simplifying regular virtual topology design by presenting the different traditional design approaches as being nuances of a single overarching problem and suggesting criteria for choosing the most expedient design approach.

Published in:

Networking, IEEE/ACM Transactions on  (Volume:15 ,  Issue: 6 )